# SDR FDEA202303160447

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300*
- Aircraft serial: 766
- Aircraft time: 37,212 hours, 20,653 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: N/A
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  663     24-40  5174     14MAR23  LAX  OPEN  U  AIRCARFT EXTERNAL POWER RECEPTACLE ARCED AT PLUG  AND EXTERNAL POWER CONNECTION.      SHGN 14MAR23 16:21   LAX U  AMM: 24-41-15-04  REF AMM 24-41-15-04 BEGAN EXTERNAL POWER RECEPTACLE  REMOVAL BY COMPLETING THROUGH STEP 2.A OF  REFERENCE. PLEASE CONTINUE BY BEGINNING WORK AT    AMM: 24-41-15-04  REMOVED EXTERNAL POWER RECEPTACLE 656VC REF AMM  24-41-15-04. ALL WIRING AND ATTACHMENTS HAVE NO  SIGN OF DAMAGE.  FOUND ELASTOMER PAD DAMAGED. PART  ON ORDER NIS LAX. PARTS IN OFFICE IN GATE BOX        SRM: 53-12-12  OTHER: OPTIX A53611651  DURING INSPECTION OF AREA, FOUND RECEPTACLE MOUNT  BOX SKIN DAMAGED. FORWARD MOUNT HOLE IS HALF WAY  GONE WITH  NO EDGE DISTANCE. FUSELAGE STRUCTURE  SHOWS NO SIGNS OF DAMAGE. REF SRM 53-12-12-001-1    SEPERATED DAMAGED (BURNT) EXTERNAL POWER HOUSING  DOUBLER  FROM HOUSING TO REPAIR REF SRM 51-40-01.  SUBMITTED ERS #23-00860 FOR MATERIAL  VERIFICATION & FABRICATION OR REPAIR INSTRUCTIONS.
